# SDR HALA2016123000566

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 55,368 hours, 10,168 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710607
- Part serial: 1007
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO CLOSING, ACFT POWER DOWN.  NOTICED A STATUS MESSAGE ON EICAS CAME UP FUEL QTY CHANNEL.   REPLACED FQIS PROCESSOR OPS CHECKED GOOD IAW AMM 28-41-08-401.
